I am 16 and started getting periods at 10; and since then they have gotten worse as I have gotten older. Right now I can tell you with out any doubt what so ever that I get every side effect that you can think of. To name a few, cramps, mood swings, bloating, nausea, fainting (i had to stay home from school before I was pulled out). The only pain killer that I can use is advil and it only works if I can keep it down. Do you have any suggestions? I don't need it for the actual b.C. Because I don't have a b/f. Please I need some help from someone that is wiser than me.
I'm sorry your mom is so against you being on the pill.It really helped with my gut-wrenching cramps and made my periods almost non-exsistant.Maybe if she talked with your doctor,that would help her see that the pill could greatly improve the quality of your life(and give her piece of mind,when you do get a boyfriend!!)good luck!!